# SDR DALA10295837303

- Difficulty date: October 11, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N5300
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 35,292 hours, 15,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV14 FWD CARGO DOOR SILL WEB CORRODED.  INSTALLED NEW WEB IAW SRM 51-40-02 AND DWG 143A8122 SHEET 5.
